# SDR DXTA2024080200060

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0359
- Aircraft time: 787 hours, 529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE EMERGENCY LIGHTS, INTERIOR OR EXTERNAL, ILLUMINATES WHEN THE EMER LTS SWITCH IS PLACED IN THE ARM POSITION WITH BATTERY SWITCHES OFF DURING THE POWER ON CHECKLIST TEST. RAN QRH AND CHARGED BATTERIES FOR 30 MINUTES TWICE (60 MINUTES TOTAL) AND LIGHTS STILL FAILED TO ILLUMINATE WHEN TESTED.
